# SDR AWXA0001013

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C35767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 500C + 6 LONGERON 16L HAS CRACK. REMOVED DMGD STRINGER IAW BSB 737-53-1145; NDT VERIFIED NO CRACKS; FABED AND INSTALLED REPAIR PARTS IAW BSB 737-53-1145 AND AWA ER 03-5314-00320-DL1
